# SDR DALA2023073106189

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 DETERIORATED ESCAPE SLIDE PASSENGER CREW DOOR 831 MOORING LINE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED ESCAPE SLIDE PASSENGER CREW DOOR 831, INSTALLATION PER AMDS CARD5210-7089-LF AND AMDS CARD 2561-4003-LF. ( 2893555)
